Follow
In-Jee JEONG
In-Jee JEONG
Assistant Professor, Seoul National University
Verified email at snu.ac.kr - Homepage
Title
Cited by
Cited by
Year
Finite-Time Singularity Formation for Strong Solutions to the Axi-symmetric 3D Euler Equations
TM Elgindi, IJ Jeong
Annals of PDE 5 (2), 16, 2019
692019
Finite-time singularity formation for strong solutions to the Boussinesq system
TM Elgindi, IJ Jeong
Annals of PDE 6 (1), 5, 2020
632020
Symmetries and critical phenomena in fluids
TM Elgindi, IJ Jeong
Communications on Pure and Applied Mathematics 73 (2), 257-316, 2020
502020
On the effects of advection and vortex stretching
TM Elgindi, IJ Jeong
Archive for Rational Mechanics and Analysis 235 (3), 1763-1817, 2020
492020
Ill-posedness for the incompressible Euler equations in critical Sobolev spaces
TM Elgindi, IJ Jeong
Annals of PDE 3, 1-19, 2017
472017
Anomalous dissipation in passive scalar transport
TD Drivas, TM Elgindi, G Iyer, IJ Jeong
Archive for Rational Mechanics and Analysis, 1-30, 2022
412022
On the Cauchy problem for the Hall and electron magnetohydrodynamic equations without resistivity I: illposedness near degenerate stationary solutions
IJ Jeong, SJ Oh
Annals of PDE 8 (2), 15, 2022
352022
On singular vortex patches, I: well-posedness issues
TM Elgindi, IJ Jeong
Memoirs of the American Mathematical Society 283 (1400), 2023
34*2023
Strong illposedness for SQG in critical Sobolev spaces
IJ Jeong, J Kim
Analysis & PDE 17 (1), 133-170, 2024
262024
On singular vortex patches, II: long-time dynamics
T Elgindi, IJ Jeong
Transactions of the American Mathematical Society 373 (9), 6757-6775, 2020
242020
Vortex stretching and enhanced dissipation for the incompressible 3D Navier–Stokes equations
IJ Jeong, T Yoneda
Mathematische Annalen 380 (3), 2041-2072, 2021
232021
Gale-Robinson sequences and brane tilings
IJ Jeong, G Musiker, S Zhang
Discrete Mathematics & Theoretical Computer Science, 2013
172013
Classical solutions for fractional porous medium flow
YP Choi, IJ Jeong
Nonlinear Analysis 210, 112393, 2021
162021
Enstrophy dissipation and vortex thinning for the incompressible 2D Navier–Stokes equations
IJ Jeong, T Yoneda
Nonlinearity 34 (4), 1837, 2021
162021
On well-posedness and singularity formation for the Euler–Riesz system
YP Choi, IJ Jeong
Journal of Differential Equations 306, 296-332, 2022
132022
Growth of perimeter for vortex patches in a bulk
K Choi, IJ Jeong
Applied Mathematics Letters 113, 106857, 2021
132021
Quasi-streamwise vortices and enhanced dissipation for incompressible 3D Navier–Stokes equations
IJ Jeong, T Yoneda
Proceedings of the American Mathematical Society 150 (3), 1279-1286, 2022
122022
Loss of regularity for the 2D Euler equations
IJ Jeong
Journal of Mathematical Fluid Mechanics 23, 1-11, 2021
122021
Filamentation near Hill’s vortex
K Choi, IJ Jeong
Communications in Partial Differential Equations 48 (1), 54-85, 2023
11*2023
Infinite growth in vorticity gradient of compactly supported planar vorticity near Lamb dipole
K Choi, IJ Jeong
Nonlinear Analysis: Real World Applications 65, 103470, 2022
112022
The system can't perform the operation now. Try again later.
Articles 1–20